I had a medical abortion procedure 8 weeks ago. I was 6 weeks pregnant. The bleeding stopped after 2 weeks and I was fine since then. A week ago, I had a very light period, so light that I wasn't even sure if it was a period at all! There was some fresh blood but mostly brown mixed with mucus-like discharge. There wasn't noticeable clots either. Usually I'd have abdominal and back cramp plus breast tenderness, but this time there was nothing. I read here that a lot of women have heavier bleeding the first period. Has anyone experienced similar light periods after abortion?
My first period after my d&c was the same- very light... once my body got back to normal then they started to be more normal... there was also a longer time period between periods, 5 to 6 weeks instead of my normal 4 weeks for the first 2 months following my d&c...
Hey I also had a abortion when six weeks pregnant about six weeks ago and i am having the exact same. It's like my body is trying to have a period but can't. I don't think it's anything to worry about it will probably take months till our bodies are back to normal. I am not going to worry about it unless it is still like this after six months or so.
I had a vacuum abortion in July and I was 9 weeks pregnant. Since after the abortion, I been having light periods that lasted 2 days tops. It wasn't until yesterday, I experienced abdominal cramps and a medium/heavy flow but at night it switch to a very light flow. I've been told that its normal to have light periods after an abortion and that your periods should go back to normal after 6 months since the procedure.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.